# SDR SWIA972440

- Difficulty date: March 18, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 25,756 hours, 32,944 cycles
- Engine: Pwa PW118B
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Condition: Binding
- Location: Elevator Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER AUTOPILOT DISCONNECTED, CAPTAINS SIDE NOTICED BINDING OF TRIM (ELEVATOR) BETWEEN 3 AND 6 UNITS.  TRIM WHEEL WOULD BIND THEN RELEASE.  ALTITUDE 6000 FEET WITH NO MOISTURE.  INSPECTED ENTIRE ELEVATOR TRIM SYSTEM FOR DEFECTS.  NONE NOTED.  ALL TESTS AND FUNCTIONAL CHECKS FOUND ELEVATOR TRIM SYSTEM OPERATING NORMAL.  REPLACED ELEVATOR TRIM SERVO WITH A SERVICEABLE UNIT AS A PRECAUTION.  S/N OFF 3715, ON 4545.
